# SDR SIMA952082

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50092361
- Condition: Cracked
- Location: Nr 3
- Part time: 3,587 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - LAW SHOP - WHEEL ASSY WAS REMOVED FROM AIRCRAFT IN LAW AND SENT TO WHEEL SHOP.  THE WHEEL ASSY HAS A .50 INCH CRACK ON FLANGE OF INNER WHEEL ASSY.  THE INNER WHEEL ASSY HAS BEEN REMOVED FROM SERVICE.  CRACK WAS FOUND DURING NDT INSPECTION ON 7-31-95.  PART TOTAL CYCLES 3767.  (X)
